Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



The classification of hypersmooth Borel equivalence relations

Authors: Alexander S. Kechris and Alain Louveau
Journal: J. Amer. Math. Soc. 10 (1997), 215-242
MSC (1991): Primary 04A15, 03E15
MathSciNet review: 1396895
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 04A15, 03E15

Retrieve articles in all journals with MSC (1991): 04A15, 03E15

Additional Information

Alexander S. Kechris
Affiliation: Department of Mathematics, A. P. Sloan Laboratory of Mathematics and Statistics, California Institute of Technology, Pasadena, California 91125
MR Author ID: 99660

Alain Louveau
Affiliation: Equipe d’Analyse, Université Paris VI, 4, Place Jussieu, 75230 Paris Cedex 05, France

Keywords: Borel equivalence relations, hypersmooth, dichotomy theorems
Received by editor(s): September 1, 1994
Received by editor(s) in revised form: June 11, 1996
Additional Notes: The first author’s research was partially supported by NSF Grant DMS-9317509
Article copyright: © Copyright 1997 American Mathematical Society